MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX X-FRAME COT

FERNO-WASHINGTON, INC. 35X PROFLEXX X-FRAME COT
Model Number 0015710
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Injury (2348)
Date of Event 04/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while removing a patient from the ambulance the undercarriage of the cot would allegedly not lower.While trying to lower the undercarriage, the patient's weight shifted causing the cot to tip over onto the ground.The patient claimed no injury after the incident.Both crew members alleged injury to their lower back and legs and were seen at the er.No further details of the incident or alleged injuries have been received.
 
Additional Manufacturer Narrative
The cot was returned to manufacturer for evaluation.A visual and functional evaluation was conducted.The overall condition of the cot was consistent with the age of the cot (8+ years) and exhibited signs of extensive use.The cot operated as intended throughout the function test and the undercarriage released without difficulty when supported by the second operator.The alleged issue could not be duplicated.No further information was provided regarding the alleged medic injuries or the later alleged injury by the patient.
 
Event or Problem Description

Brand Name
35X PROFLEXX X-FRAME COT
Common Device Name
35X PROFLEXX X-FRAME COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6502984
Report Number1523574-2017-00015
Device Sequence Number11954
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;